# SDR SWAA2022040751714

- Difficulty date: December 4, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 54,639 hours, 32,241 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Track
- Condition: Damaged
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY TIE DOWN TRACK REPAIR SPLICE AT BS 767 +5' LBL 17 W/L 156 HAS DAMAGED FASTENER HOLES / REPAIRED AFT CARGO BAY TIE DOWN TRACK AT BS 767+5' LBL 17 WL 156 PER SWA EA 1-A53-4982 REV:3.
